# SDR ASOA2018053093028

- Difficulty date: May 9, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND THE CARGO DOOR LATERAL SHAPE WAS CORRODED AT THE FORWARD LOWER CORNER,  NEAR FASTNERS.  MAINTENANCE REPLACED CARGO DOOR LATERAL  SHAPE SHEAR TIE.
